# SDR MWEA435

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pin Receptacle
- Part number: 2913670IN
- Condition: Cracked
- Location: Aft Press  Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PLUG DOOR JAMB ALIGNMENT PIN RECEPTACLE CRACKED AT 9 O'CLOCK POSITION.  MTC REMOVED AND REPLACED RECEPTACLE IAW DOUGLAS DRAWING 5910163.
